# SDR CALA2025060305198

- Difficulty date: May 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,300 hours, 10,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY.  FORWARD ENTRY DOOR INDICATED OPEN AFTER LAND DURING TAXI. FIXED SLIGHT PRESS ON HANDLE ACCOMPLISHED ENTRY AND GALLEY SERVICE DOOR INDICATION SENSOR ADJUSTMENT IAW B737-8 AMM 52-71-11-820-801. WITHIN LIMITS, NO ADJUSTMENT REQUIRED AND ACCOMPLISHED FWD ENTRY DOOR SYSTEM TEST IAW B737-8 AMM 52-11-00-700-804. TEST OK, NO ISSUES NOTED.
